MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jbspin.2007.12.009

Медицинская библиотека · Joint bone spine · 2008

Infliximab-induced hepatitis: absence of cross-toxicity with etanercept.

Thiéfin Gérard, Morelet Aude, Heurgué Alexandra, Diebold Marie-Daniele, Eschard Jean-Paul

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe a patient presenting with acute hepatitis while receiving infliximab for ankylosing spondylitis. A slight increase in serum aminotransferases was first observed in this patient after 4 infusions of infliximab. The treatment was stopped after the 6th infusion when laboratory work-up revealed a 10-fold increase in serum levels of aminotransferases. A liver biopsy showed interportovenular bridging necrosis with macrophage accumulation consistent with the diagnosis of acute toxic hepatitis. After infliximab discontinuation, hepatic abnormalities resolved and the patient was treated with etanercept for more than 2 years without recurrence of hepatitis. This case underlines the lack of hepatic cross-toxicity between infliximab and etanercept making possible the continuation of anti-TNF-alpha therapy with etanercept in patients who have presented infliximab-related hepatic dysfunction.

Для цитирования: Thiéfin Gérard, Morelet Aude, Heurgué Alexandra, Diebold Marie-Daniele, Eschard Jean-Paul. Infliximab-induced hepatitis: absence of cross-toxicity with etanercept.. Joint bone spine. 2008. DOI: 10.1016/j.jbspin.2007.12.009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.